# SDR QXEA2012030100195

- Difficulty date: February 25, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,005 hours, 27,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLAP TRACK, RUB MARKS ON VERTICAL SURFACE OF THE TOP TRACK.  BLENDED RUB MARKS IAW RD 8/4-57-1352.  CONFIRMED TRACK CRACK FREE MIN REMAINING THICKNESS NOTED .190" REF RD 8/4-57-1352.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1352.  PRIMED AND PAINTED WORKED AREA IAW RD 8/4-57-1352.
